| Model Number |
CTP027015U |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation and the investigation is confirmed for peeled material and inconclusive for failure to advance issue.The definitive root cause is unknown.The device is labeled for single use.(pro code: krd).
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model ctp027015u arterial embolization device allegedly experienced peeled/delaminated material and failure to advance.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.